UPDATE: Our hearts are absolutly breaking for the family of Christopher Bunch. But they are speaking out against the HPV vaccine in the hopes that it might save even one life. It now appears, based on his post below, that Bunch’s father is laying the blame of his son’s death, squarely on Gardasil and Merck Pharmaceuticals:

End of update.

_______________________________________________________________________________________

At the end of July, 14-year-old Christopher Bunch had his HPV vaccine. But sadly, neither his life or the lives of his family would ever be the same. On August 8th, after his health had seriously deteriorated, his parents took him to the University of Iowa Stead Family Children’s Hospital.

RELATED STORY:

Soon after being admitted to the hospital, the teen lost the ability to breathe on his own and suffered complete paralysis on the left side of his body. He was then put on anti-seizure medication and on Aug. 11th, underwent surgery to relieve swelling in his brain.

He remained in critical condition and was placed on life support until he passed away on August 18th from complications due to the rare neurological disease, Acute Disseminated Encephalomyelitis (ADEM).

RELATED STORY:

ADEM—a disease that causes inflammation of the central nervous system, 1

  • typically affects children
  • may be preceded by a viral or bacterial infection
  • can also occur after a vaccination, with symptoms ranging from confusion, drowsiness or coma, unsteadiness, vision issues, trouble swallowing or weakness of the arms and legs.

It is also a reported side effect of the Gardasil vaccine and is listed in the package insert.

Gardasil is not safe. The risks far outweigh any small benefits the shot might purport to offer.

RELATED STORY:

Our children are dying. Enough is enough.

Our hearts go out to his family and friends.

Sources and References

  1. The Vaccine Reaction, September 12, 2018.